Sale!

Solpadeine Plus Tablet x 32

This is a restricted product so you will be asked questions at checkout before being able to purchase.

£6.99

Out of stock

Category:

Description

  • Fast acting
  • Triple action
  • Pharmacy formula

 

Solpadeine plus tablets for short term relief of acute to moderate pain for:

 

Migraine        Dental pain         Backache     Strains & Sprains

 

Headache       Period pain         Rheumatic pain          Sciatica

each tablet contains:

Paracetamol 500mg, Codeine phosphate hemihydrate 8mg, Caffeine 30mg

 

Also contains Carmoisine (E122)

Read the enclosed leaflet very carefully for detailed directions for use.

  • Do not give to children under 12
  • Do not take more frequently than every 6 hours 
  • Do not take for more than 3 DAYS
  • Do not take if you are breast feeding
  • Do not use anything else containing PARACETAMOL while taking this medicine

Read the enclosed leaflet carefully for any possible side effects.

Please note, images may not be 100% representative of product or brand